Functions with derivatives in spaces of Morrey type and elliptic equations in unbounded domains

Tom 128 / 1998

Anna Canale, , Studia Mathematica 128 (1998), 199-218 DOI: 10.4064/sm-128-3-199-218

Streszczenie

We introduce a sort of "local" Morrey spaces and show an existence and uniqueness theorem for the Dirichlet problem in unbounded domains for linear second order elliptic partial differential equations with principal coefficients "close" to functions having derivatives in such spaces.

Autorzy

  • Anna Canale


Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek